Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Can you please share a picture of those bumps?
Please wait, I am typing an answer and it may take 10 minutes to write a detailed answer. In the meantime, if you have any specific question, please let me know.
If you want a phone call, I am available to call you but please ignore the call request if you don't want it. If you don't accept and attend it, you will not be charged and if you get charged, you will get an automatic refund. We can stay in the chat as well. Regards
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. This can be a yeast infection or dermatitis but these are not associated with any STD like herpes because in that case there must be a bunch of fluid-filled blisters with severe burning pain. Just relax and apply Canesten hydrocortisone cream twice daily on them for 2 weeks. If symptoms persist, see your doctor but there is no need to be stressed about anything serious. The cream that I have suggested is available over the counter without any prescription. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards
You are most welcome. My best wishes and prayers will be following you for good health. Please remember to add me to your favorite doctor. Regards
They still look the same. There is nothing to worry about. I reassure you.